Local Properties of Absolute Matrix Summability of Factored Fourier Series


Creative Commons License

ÖZARSLAN H., Yıldız Ş.

FILOMAT, vol.31, no.15, pp.4897-4903, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 15
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1715897o
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.4897-4903
  • Erciyes University Affiliated: Yes

Abstract

In this paper, we introduce two new general theorems on phi - vertical bar A,p(n)vertical bar(k) summability factors of infinite and Fourier series. By using these theorems, we obtain some new results regarding other important summability methods and investigate conversions between them.